Tohoku Mathematical Journal

Stability by decompositions for Volterra equations

Theodore Allen Burton and Wadi Elias Mahfoud

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 37, Number 4 (1985), 489-511.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228590

Digital Object Identifier
doi:10.2748/tmj/1178228590

Mathematical Reviews number (MathSciNet)
MR0814076

Zentralblatt MATH identifier
0579.45009

Subjects
Primary: 45M10: Stability theory
Secondary: 45D05: Volterra integral equations [See also 34A12]

Citation

Burton, Theodore Allen; Mahfoud, Wadi Elias. Stability by decompositions for Volterra equations. Tohoku Math. J. (2) 37 (1985), no. 4, 489--511. doi:10.2748/tmj/1178228590. https://projecteuclid.org/euclid.tmj/1178228590


Export citation

References

  • [1] E. A. BARBASHIN, The construction of Lyapunov functions, Differential Equation 4 (1968), 1097-1112. (This is the translation of Differentsianye Uravneniya 4 (1968), 2127-2158).
  • [2] F. BRAUER, Asymptotic stability of a class of integrodifferential equations, J. Differentia Equations 28 (1978), 180-188.
  • [3] T. A. BURTON AND W. E. MAHFOUD, Stability criteria for Volterra equations, Trans Amer. Math. Soc. 279 (1983), 143-174.
  • [4] S. I. GROSSMAN AND R. K. MILLER, Nonlinear Volterra integrodifferential systems wit Zkernels, J. Differential Equations 13 (1973), 551-566.
  • [5] G. S. JORDAN, Asymptotic stability of a class of integrodifferential systems, J. Differen tial Equations 31 (1979), 359-365.
  • [6] R. K. MILLER, Asymptotic stability properties of linear Volterra integrodifferentia equations, J. Differential Equations 10 (1971), 485-506.